# SDR SWAA2016051251749

- Difficulty date: April 27, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 42,598 hours, 24,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT CTR LOWER BULKHEAD ANGLE CORRODED, BETWEEN RBL 8 - 25.  R & R ANGLE IAW SRM.
